Could This Terrifying Drug Side Effect Happen To You?

All drugs have potential side effects of some sort. Some side effects can be easily dealt with. Other side effects are so uncommon that many people choose to take the drug anyway with the hope that they won’t be one of the unfortunate few who experience terrible side effects.

However, some side effects can be truly disturbing and truly terrifying.

For example, suppose that the drug that you have been taking has been found to occasionally cause people to lose impulse control and perspective on the consequences of their actions. Could this cause a person to develop a gambling addiction (or some other type of addiction)?

What would you do, though, if the side effect of the drug that you are taking to regulate your downward mood swings causes you to hallucinate, and not just any hallucination, but to hallucinate about killing your own children?

Naturalnews.com describes the situation of Katinka Blackford Newman in a recent television appearance:

“Newman told the hosts of the morning show that she reacted so badly to her antidepressants that she became aggressive and suffered from hallucinations and even psychosis. What happened to her might only happen in one out of every 100 to 1,000 cases, but that’s far too many when an entire family’s well-being is at stake.

“It all started when her marriage broke down and she had to sell her home. Sleepless nights drove her to a psychiatrist, who prescribed her an antidepressant even though she was asking for sleeping pills. She said the antidepressants put her into a trance of sorts, and she quickly became psychotic.

“In just two days, she lost her ability to speak and believed that nothing mattered any more. It got so bad that she actually thought she killed her children and attacked herself with a knife. One can only imagine what her ex-husband thought when her children called him to say that something strange was happening to their mother.

“The antidepressants caused Newman to experience the medical condition akathisia, which brings about severe agitation and an inability to sit still.

“She said: ‘The feelings of suicide had come back. It went on for an entire year. I had totally lost my relationship with the children.’

“‘The end of that year, by luck my private insurance ran out. I went to an NHS hospital. They took me off all five pills I was on and after five weeks of excruciating cold turkey I was better.'”

This unfortunate lady saw her life completely breakdown while she was on a drug that is marketed for the purpose of helping her deal with her life. Keep in mind that these are drugs being given to both teenagers whose bodies and brains are in the process of going through one of the biggest changes of a person’s life, and these drugs are starting to be prescribed for children whose bodies and brains aren’t even close to being fully developed.

Also, keep in mind that many mass shootings were committed by people currently taking antidepressant drugs.

Wisdom demands that people ask themselves if they really have any idea what they are doing to themselves when they take these “medications” because, obviously, we can’t depend on Federal agencies to keep us safe from these drugs and their horrible side-effects.

Our recommendation is to look for other, healthier ways to regulate mood and mental health if at all possible.

Leave a Reply